I am currently at 2.5 mg of Lexapro. I am on my 7th week of tapering off. I also take Omega 3, Lecithin and a multivitamin to help with the withdrawal symptoms. The only thing I am currently having is symptoms of feeling like my heart is racing in the evenings about 4:00 on. Is there something I should be doing to keep this from happening. I do drink a lot of diet coke and was thinking about just drinking tea. Any suggestions.
Lexapro withdrawal - heart racing?
- 11 Mar 2012 by Texanni
- 9 May 2014
You are going to feel the effects of caffeine more as the Lex leaves your system. I would suggest reducing caffeine and drinking no caffeine-containing drinks (including regular tea) after noon & see if this helps. Caffeine, theophylline, theobromine (in chocolate) and nicotine all increase heart rate. Hope this helps.
Hey Texanni, I have been on Lexapro longer than I care to remember and after reading all the posts on here I have decided to take myself off it and lamictal... I have not had feelings like my heart is racing but that could be because I take anti-anxiety meds, but I will tell you before the meds I am on for racing heart I took Benedryl. That is what they give you in most detox centers I was in in the past and it does help although it will make you sleepy so be aware of when your taking it. The only withdrawals I have seen myself go through so far is flu like symptoms and severe and I do mean severe headaches... I drink diet coke and believe it or not tea has more caffeine than coffee even does... yours is a post from over a year ago I hope you ck in every now and again, I would be curious to see how you are doing now...
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2011 • 2 answers
Updated 24 Feb 2013 • 1 answer
Updated 15 Mar 2013 • 5 answers
Updated 7 May 2014 • 3 answers
Updated 11 Dec 2014 • 2 answers